# SDR DALA2014092205191

- Difficulty date: September 21, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 484-580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BETWEEN BS 484 - 580.  REPAIRED IAW SRM 51-30-1, 53-05, FIG 41, 51-10-3 P21-14 AND 51-30-5.
